Asymptotic expansions for sub-critical Lagrangean forms

Hsien-Kuei Hwang, Miyun Kang and Guan-Huei Duh, Asymptotic expansions for sub-critical Lagrangean forms, AofA 2018 (Uppsala, June 25-29), LIPICS 110, Paper 29.

Asymptotic distribution of parameters in random maps

Olivier Bodini, Julien Courtiel, Sergey Dovgal and Hsien-Kuei Hwang, Asymptotic distribution of parameters in random maps, AofA 2018 (Uppsala, June 25-29), LIPICS 110, Paper 13.

An asymptotic distribution theory for Eulerian recurrences with applications

Hsien-Kuei Hwang, Hua-Huai Chern and Guan-Huei Duh, An asymptotic distribution theory for Eulerian recurrences with applications, submitted for publication (July 1, 2018; 109 pages). arXiv: 1807.01412 Supplementary materials: Eulerian recurrences (P_n(v)=a_n(v)P_{n-1}(v)+b_n(v)(1-v)P_{n-1}'(v)) Degenerate Eulerian recurrences (P_n(v)=a_n(v)P_{n-1}(v)) (refresh the two webpages if the math displays are not properly rendered)

Dependence between path-length and size in random digital trees

Michael Fuchs and Hsien-Kuei Hwang, Dependence between Path-length and Size in Random Digital Trees (a conference version), Journal of Applied Probability, accepted for publication (2017). pdf (934K; 21 pages; 3 figures) arXiv: 1701.02397

Exact and asymptotic solutions of the recurrence f(n) = f(floor(n/2))+ f(ceiling(n/2)) + g(n): theory and applications

Hsien-Kuei Hwang, Svante Janson and Tsung-Hsi Tsai, Exact and asymptotic solutions of the recurrence f(n) = f(floor(n/2))+ f(ceiling(n/2)) + g(n): theory and applications, ACM Transactions on Algorithms, Volume 13 Issue 4, Article No. 47, November 2017 (NB: title in the published version changed to "Exact and Asymptotic Solutions of a Divide-and-Conquer Recurrence Dividing at Half: Theory and Applications". pdf (1.8M, 49 pages, 46 figures)

Periodic oscillations of divide-and-conquer recurrences with balanced part sizes

Hsien-Kuei Hwang, Periodic oscillations of divide-and-conquer recurrences with balanced part sizes, keynote speech delivered at the 27th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms, Kraków, Poland, July 4–8, 2016. slides (2.2M)

External profile of symmetric digital search trees (extended abstract)

Michael Drmota, Michael Fuchs, Hsien-Kuei Hwang and Ralph Neininger, External profile of symmetric digital search trees (extended abstract), in Proceedings of ANALCO 2017, pp. 124-130. pdf (179K)

Increasing diamonds

Olivier Bodini, Matthieu Dien, Xavier Fontaine, Antoine Genitrini and Hsien-Kuei Hwang, Increasing diamonds, presented at LATIN 2016 (Latin American Theoretical Informatics Symposium, Ensenada, México, April 11-15 2016) and appeared in Volume 9644 of Lecture Notes in Computer Science, pp. 207-219. pdf (374K; 12 pages)

Dependence between external path-length and size in random tries

Michael Fuchs and Hsien-Kuei Hwang, Dependence between external path-length and size in random tries, accepted for presentation at The 27th International Conference on Probabilistic, Combinatorial and Asymptotic Methods for the Analysis of Algorithms, AofA'16, Krakow, Poland (July 4-8, 2016). pdf (561K; 12 pages) arXiv:1604.08658 arXiv

Generating random permutations by coin-tossing: classical algorithms, new analysis and modern implementation

Axel Bacher, Olivier Bodini, Hsien-Kuei Hwang, Tsung-Hsi Tsai, Generating random permutations by coin-tossing: classical algorithms, new analysis and modern implementation, ACM Transactions on Algorithms, 13 (2017), Article 24, 43 pages. pdf (835K; 43 pages)

 Page 1 of 10  1  2  3  4  5 » ...  Last »